# SDR AALA201711029008

- Difficulty date: November 1, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 50,936 hours, 25,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  OVERWING EMERGENCY EXIT SIGN BY SEAT 21A HAS A CRACKED LENS COVER.  INSTALLED NEW LENS COVER.  OPERATIONAL CHECK GOOD.
